# SDR QXEA0000963

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUSELAGE SKIN ON INSIDE OF CUTOUT FOR APU EXHAUST HAS PAINT DETERIORATION WITH LIGHT SURFACE CORROSION AROUND NUT PLATES.  THERE ARE ALSO SEVERAL NUT PLATES WITH CORROSION.  REPLACED NUT PLATES AND REPAIRED IAW HORIZON AIR EA 4-53-1082.
